MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS UNKNOWN SYMBOTEX MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS UNKNOWN SYMBOTEX MESH; MESH, SURGICAL, POLYMERIC
Model Number SYM1510OS
Medical Device Problem Codes Material Deformation (2976); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Emotional Changes (1831); Inflammation (1932); Muscle Weakness/Atrophy (1967); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced mental pain, scarring, permanent impairment, loss of enjoyment of life, defective mesh, pain, discomfort, inflammation, recurrence, mesh prolapsed through hernia defect, and adhesions.Post-operative patient treatment included partial omentectomy and removal of mesh.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced mental pain, scarring, permanent impairment, loss of enjoyment of life, defective mesh, pain, discomfort, inflammation, recurrence, mesh prolapsed through hernia defect, and adhesions.Post-operative patient treatment included partial omentectomy, removal of mesh, abdominal wall reconstruction with separation of abdominal components, complex wound closure, hernia repair with new mesh.
 
Additional Manufacturer Narrative
Additional info: a4, b5, b7, d10, h6 (patient codes, ime e2402: loss of domain, rectus abdominus muscle retracted), & additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced mental pain, scarring, permanent impairment, loss of enjoyment of life, defective mesh, pain, discomfort, inflammation, recurrence, mesh prolapsed through hernia defect, adhesions, loss of domain, & rectus abdominus muscle severely attenuated and retracted, scar tissue.Post-operative patient treatment included partial omentectomy, removal of mesh, abdominal wall reconstruction with separation of abdominal components, complex wound closure, hernia repair with new mesh, oral pain medication, iv fluids, npo, ng/og tube, exploratory laparotomy, lysis of adhesions, & use of jp drains.

Brand Name
UNKNOWN SYMBOTEX MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key14073751
Report Number9615742-2022-00315
Device Sequence Number6057027
Product Code FTL
UDI-Device Identifier10884521190399
UDI-Public10884521190399
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberSYM1510OS
Device Catalogue NumberSYM1510OS
Device Lot NumberPPK0558X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer09/11/2024
05/28/2025
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date09/14/2024
06/04/2025
Date Device Manufactured12/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROTACK TACKER.
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexMale
Patient Weight168 KG